# SDR AALA202501156986

- Difficulty date: January 14, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N317PG
- Make and model: Boeing 737823
- Aircraft serial: 33344
- Aircraft time: 21,616 hours, 9,513 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR IS GETTING STUCK ON TOP. INSPECTED AND SECURED A LOOSE SCREW ON LAVATORY-D DOOR FRAME. OPERTIONAL CJECK GOOD.
